BibTeX record journals/tcs/FederMS04

download as .bib file

@article{DBLP:journals/tcs/FederMS04,
  author    = {Tom{\'{a}}s Feder and
               Florent R. Madelaine and
               Iain A. Stewart},
  title     = {Dichotomies for classes of homomorphism problems involving unary functions},
  journal   = {Theor. Comput. Sci.},
  volume    = {314},
  number    = {1-2},
  pages     = {1--43},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2003.12.015},
  doi       = {10.1016/j.tcs.2003.12.015},
  timestamp = {Thu, 01 Jul 2004 14:33:25 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/FederMS04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}